Works matching DE "LEGENDRE'S functions"
Results: 689
SOME PROPERTIES OF LEGENDRE FUNCTIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 2, p. 129, doi. 10.1142/S0219530504000035
- By:
- Publication type:
- Article
Linear Perturbations of Hyperkähler Metrics.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 225, doi. 10.1007/s11005-009-0305-8
- By:
- Publication type:
- Article
Kinetic energy preserving DG schemes based on summation-by-parts operators on interior node distributions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 857, doi. 10.1002/pamm.201610417
- By:
- Publication type:
- Article
Convergence rate of collocation method based on wavelet for nonlinear weakly singular partial integro‐differential equation arising from viscoelasticity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1781, doi. 10.1002/num.22245
- By:
- Publication type:
- Article
Numerical solution for high‐order linear complex differential equations with variable coefficients.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1645, doi. 10.1002/num.22222
- By:
- Publication type:
- Article
A Legendre-Gauss-Radau spectral collocation method for first order nonlinear delay differential equations.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 691, doi. 10.1007/s10092-015-0169-5
- By:
- Publication type:
- Article
A numerical technique based on the shifted Legendre polynomials for solving the time-fractional coupled KdV equations.
- Published in:
- Calcolo, 2016, v. 53, n. 1, p. 1, doi. 10.1007/s10092-014-0132-x
- By:
- Publication type:
- Article
Spectral Analysis of Legendre Type Fourth Order Operators on the Real Axis.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 1, p. 48, doi. 10.1007/s10958-016-3082-9
- By:
- Publication type:
- Article
Lagrangian and Hamiltonian Duality.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 813, doi. 10.1007/s10958-016-3069-6
- By:
- Publication type:
- Article
On the Kernel of a Hemispherical Funk Transformation and its Local Analogs.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 4, p. 469, doi. 10.1007/s10958-014-1803-5
- By:
- Publication type:
- Article
Some properties and applications of (τ, β) -generalized legendre functions $ ^{{\tau, \beta }}P_{\nu}^{\mu }(z) $.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 4, p. 472, doi. 10.1007/s10958-013-1541-0
- By:
- Publication type:
- Article
Numerical solution of the 3D stationary heat conduction boundary-value problem in a half-space with a layer by the Green's function technique.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 1, p. 116, doi. 10.1007/s10958-012-0978-x
- By:
- Publication type:
- Article
Higher order theory of micropolar plates and shells.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 6, p. 886, doi. 10.1002/zamm.201700317
- By:
- Publication type:
- Article
Under-ice seiches.
- Published in:
- Water Resources, 2011, v. 38, n. 3, p. 261, doi. 10.1134/S0097807811020163
- By:
- Publication type:
- Article
Proximal-Like Incremental Aggregated Gradient Method with Linear Convergence Under Bregman Distance Growth Conditions.
- Published in:
- Mathematics of Operations Research, 2021, v. 46, n. 1, p. 61, doi. 10.1287/moor.2019.1047
- By:
- Publication type:
- Article
Georg Cantor, centenario.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2018, v. 21, n. 3, p. 567
- By:
- Publication type:
- Article
Legendrian torus knots in lens spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 936, doi. 10.3906/mat-1611-102
- By:
- Publication type:
- Article
On Biharmonic Legendre curves in S-space forms.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 454, doi. 10.3906/mat-1207-8
- By:
- Publication type:
- Article
CONVERGENCE ANALYSIS OF COMMON SOLUTION OF CERTAIN NONLINEAR PROBLEMS.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 1, p. 335, doi. 10.24193/fpt-ro.2018.1.26
- By:
- Publication type:
- Article
Convex selections of multifunctions and their applications†.
- Published in:
- Optimization, 2006, v. 55, n. 1/2, p. 91, doi. 10.1080/02331930500530153
- By:
- Publication type:
- Article
On two conjectural supercongruences of Apagodu and Zeilberger.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 12, p. 1791, doi. 10.1080/10236198.2016.1245295
- By:
- Publication type:
- Article
Legendre wavelet – quasilinearization technique for solving q -difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 4, p. 558, doi. 10.1080/10236198.2015.1112798
- By:
- Publication type:
- Article
Derivatives with respect to the degree and order of associated Legendre functions for |z|>1 using modified Bessel functions.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 8, p. 581, doi. 10.1080/10652460903445043
- By:
- Publication type:
- Article
On the derivatives of the Legendre functions [image omitted] and [image omitted] with respect to μ and ν.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 3, p. 175, doi. 10.1080/10652460903069660
- By:
- Publication type:
- Article
The Fourier series expansions of the Legendre incomplete elliptic integrals of the first and second kind.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 3, p. 235, doi. 10.1080/10652460903178552
- By:
- Publication type:
- Article
Integral transforms with the Legendre function of the first kind in the kernels on [image omitted]-spaces.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 9, p. 653, doi. 10.1080/10652460902742762
- By:
- Publication type:
- Article
Fourier and other series containing associated Legendre functions for incomplete Epstein-Hubbell integrals and functions related to elliptic integrals.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 3, p. 179, doi. 10.1080/10652460701210284
- By:
- Publication type:
- Article
Some families of Bessel distributions and their applications.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 1, p. 65, doi. 10.1080/10652460500431891
- By:
- Publication type:
- Article
A Random Multifractal Model with a Given Spectrum.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
Rate of convergence of Fourier{Legendre series of functions of the class (n<sup>α</sup>)BV<sup>p</sup>[-1, 1].
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2024, v. 28, n. 2, p. 175, doi. 10.12697/ACUTM.2024.28.12
- By:
- Publication type:
- Article
Measurement and analysis of wavefront structures of diode lasers.
- Published in:
- Technisches Messen, 2017, v. 84, n. 1, p. 59, doi. 10.1515/teme-2016-0030
- By:
- Publication type:
- Article
Exact longitudinal vibration characteristics of rods with variable cross-sections.
- Published in:
- Shock & Vibration, 2011, v. 18, n. 4, p. 555, doi. 10.1155/2011/574690
- By:
- Publication type:
- Article
Numerical Solution of Eighth-order Boundary Value Problems by Using Legendre Polynomials.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 2, p. -1, doi. 10.1142/S0219876217500839
- By:
- Publication type:
- Article
Optimal control of nonlinear Volterra integral equations via Legendre polynomials.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 1, p. 67, doi. 10.1093/imamci/dns014
- By:
- Publication type:
- Article
The Role of the Legendre Transform in the Study of the Floer Complex of Cotangent Bundles.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 11, p. 1885, doi. 10.1002/cpa.21538
- By:
- Publication type:
- Article
Some identities for Mellin, Kontorovich-Lebedev transforms with applications.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 2, p. 239, doi. 10.32513/tmj/19322008136
- By:
- Publication type:
- Article
MHD Stagnation Point Flow of Nanofluid with Buoyancy Effect Through a Porous Shrinking Sheet.
- Published in:
- Applications & Applied Mathematics, 2024, v. 19, n. 1, p. 1
- By:
- Publication type:
- Article
Quasi-linearization method with rational Legendre collocation method for solving MHD flow over a stretching sheet with variable thickness and slip velocity which embedded in a porous medium.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 2, p. 925
- By:
- Publication type:
- Article
Numerical solution for the systems of variable-coefficient coupled Burgers' equation by two-dimensional Legendre wavelets method.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 342
- By:
- Publication type:
- Article
ON THE FERMI-WALKER TRANSPORT ALONG THE RYTOV-LEGENDRE CURVES.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2014, v. 37, n. 2, p. 159
- By:
- Publication type:
- Article
MORE RAMANUJAN-ORR FORMULAS FOR 1/π.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 151
- By:
- Publication type:
- Article
Two-dimensional Spectral Approximation.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2017, v. 11, n. 24, p. 21, doi. 10.4316/JACSM.201702003
- By:
- Publication type:
- Article
A New Recurrence Formula for Efficient Computation of Spherical Harmonic Transform.
- Published in:
- Journal of the Meteorological Society of Japan, 2018, v. 96, n. 2, p. 241, doi. 10.2151/jmsj.2018-019
- By:
- Publication type:
- Article
A Fast Spherical Harmonics Transform for Global NWP and Climate Models.
- Published in:
- Monthly Weather Review, 2013, v. 141, n. 10, p. 3450, doi. 10.1175/MWR-D-13-00016.1
- By:
- Publication type:
- Article
Heterogeneous Correlation Modeling Based on the Wavelet Diagonal Assumption and on the Diffusion Operator.
- Published in:
- Monthly Weather Review, 2009, v. 137, n. 9, p. 2995, doi. 10.1175/2009MWR2783.1
- By:
- Publication type:
- Article
A Reduced Spectral Transform for the NCEP Seasonal Forecast Global Spectral Atmospheric Model.
- Published in:
- Monthly Weather Review, 2004, v. 132, n. 4, p. 1019, doi. 10.1175/1520-0493(2004)132<1019:ARSTFT>2.0.CO;2
- By:
- Publication type:
- Article
A NOTE ON THE DIOPHANTINE EQUATION $x^{2}+(2c-1)^{m}=c^{n}$.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 2, p. 188, doi. 10.1017/S0004972718000369
- By:
- Publication type:
- Article
ON $\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}\gamma $-VECTORS AND THE ...
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 2, p. 177, doi. 10.1017/S0004972714000057
- By:
- Publication type:
- Article
TURÁN TYPE INEQUALITIES FOR MODIFIED BESSEL FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 254, doi. 10.1017/S000497271000002X
- By:
- Publication type:
- Article
ON LEGENDRE CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 156, doi. 10.1017/S0004972709000872
- By:
- Publication type:
- Article